# SDR ASAA2021120536826

- Difficulty date: December 5, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 47,869 hours, 14,139 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Part number: 100370750
- Part serial: 5157
- Condition: Faulty
- Location: Refueling Statio
- Part time: 50,991 hours, 14,812 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN FUEL QUANTITY READOUT INOP - BLANKED OUT ON CLIMBOUT. GROUNDED - YES. VERIFIED DISCREPANCY, REFUEL PANEL #2 TANK ALSO SHOWS NO F/Q IND. FQIS CURRENT STATUS AND GND TEST SHOW NO FAULTS, FQIS INPUT MONITORING SHOWED NORMAL INFO FOR #2 TANK. REF B737-800 AMM 28-41-61, REMOVED #2 REFUEL IND, FLT DECK IND. NOW SHOWS WITH CORRECT AMOUNT. INSTALLED NEW #2 REFUEL IND REF AMM 28-44-61, OPS NML REF SAME. ALL INDICATIONS NORMAL.
